# SDR REXA2019043020548

- Difficulty date: April 12, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31171
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CLIP IS CRACKED AT FS484.00 AND RBL36.  REMOVED FLOOR BEAM CLIP- FABRICATED AND INSTALLED NEW CLIP I.A.W. REO 601R-53-41-059.
